My period came on time this month, January 14. I began taking Nortrel 777, a triphasic birth control pill on the same day. My doctor told me that I was protected immediately from pregnancy if I started the pill on this day. I had sex on Monday and Tuesday, January 18 and 19. I am experiencing continual horrible nausea and pains that feel like I could be starting my period, even though it isn't due for another week and a half. Is the nausea and pain from the birth control or is it possible that I am pregnant? Thanks for the help!!
Did you find this post helpful?
|

replied January 31st, 2010
Especially eHealthy
You aren't pregnant. Nausea, as a pregnancy symptom, would not come on that suddenly. Nor would you ovulate on those days (even if you weren't on birth control).

Sounds like you are having side effects from your birth control.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...